# SDR FDEA201108163285

- Difficulty date: August 16, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208379
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE BS 1110, BL 0 - RBL 25 CORRODED.  CUTOUT DAMAGE AREA TEE, FABRICATED AND INSTALLED NEW TEE SECTION IAW SRM 53-10-8 FIG 3, SRM 51-30-2, SRM 51-10-2.
